# SDR DALA2024031403320

- Difficulty date: March 7, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 64,783 hours, 30,626 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: UNKNOWN
- Condition: Damaged
- Location: Frm 35 S30l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3271 DISC: DTE ERA 615255-14AD, REPAIR PER ERA 615255-14AD REQUIRES DTE FOLLOW UP PRIOR TO 08-22-2024.  PERFORMED REPAIR ON BULKHEADS FR 35 AT STRG 30 LH FUSELAGE AS PER ER/A 615255-14AD REV. ORIGINAL AND PRI 615255-14AD REV 0, PRI615255-14AD REV 1, PRI 615255-14AD REV 2, PRI 615255-14AD REV 3, PRI 615255-14AD REV 4 AND PRI 615255-14AD REV 5. IS CLASSIFIEDAS REPAIR MAJOR AND RECHECK IS REQUIRED AS PER ER/A 615255-14AD REV. ORIGINAL. REPAIR APPROVAL IS LIMITED TO 6 MONTHS AFTERSECTION I (MAR/2024). ADDITIONAL ENGINEERING AUTHORIZATION (ER/A) REVISION IS REQUIRED FOR CONTINUED SERVICE BEYOND THIS LIMIT.REFER TO LOG PAGE 0234098.  RII INSPECTION COMPLETE 0644429 JOB COMPLETE.
